Self-adjoint sub-classes of generalized thin film equations
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Natural Sciences2009 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 357, no 1, 307-313 p.Article in journal (Refereed) Published
In this work we consider a class of fourth-order nonlinear partial differential equation containing several tin-specified coefficient functions of the dependent variable which encapsulates various mathematical models used, e.g. for describing the dynamics of thin liquid films. We determine the subclasses of these equations which are self-adjoint. By using a general theorem on conservation laws proved by one of the authors (NHI) we find conservation laws for some of these partial differential equations without Classical Lagrangians.
Place, publisher, year, edition, pages
Academic Press , 2009. Vol. 357, no 1, 307-313 p.
Adjoint equation to nonlinear equations, Lagrangian, Symmetry of adjoint equations, Conservation laws, Thin film equations
IdentifiersURN: urn:nbn:se:bth-7935DOI: 10.1016/j.jmaa.2009.04.028ISI: 000266507400030Local ID: oai:bth.se:forskinfoD8B855F2CD12DB7CC125766A003A5100OAI: oai:DiVA.org:bth-7935DiVA: diva2:835612